MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562451
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name ((b)(6)).Initial reporter address 2 ((b)(6)).Block h6: imdrf device code a020503 captures the reportable event of packaging incomplete seal.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator snare device was used for removal of colorectal polyps during a polypectomy procedure performed on (b)(6) 2025.During the procedure, when taking out the product from the packaging, it was noticed that the plastic-sealed bag packaging had already been opened.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: (b)(6).Block h6: imdrf device code a020503 captures the reportable event of packaging incomplete seal.Block h11: the returned captivator snare device was analyzed, and a visual inspection was performed, and it was noted that there was no visible damage.The original pouch was open from below.The upper seals were not opened.Additionally, it was possible to confirm that the pouch had manufacturing sealing marks around it.No other problems with the device were noted.The reported event of packaging incomplete seal was not confirmed.Investigation found that the plastic-sealed bag packaging had already been opened.It is not possible to know if the pouch got this open during storage, transport, the manufacturing process, or during the preparation.Therefore, it is not clear what could affect the pouch.Manufacturing records were reviewed, and no deviations within the manufacturing processes were found.The investigation findings and all information available do not lead to a clear conclusion about the cause of the reported adverse event.Therefore, the most probable root cause is cause not established.
 
Event or Problem Description

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22047756
Report Number3005099803-2025-02243
Device Sequence Number15680557
Product Code FDI
UDI-Device Identifier08714729071068
UDI-Public(01)08714729071068(17)250515(10)29411034
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2025
Device Model NumberM00562451
Device Catalogue Number6245
Device Lot Number0029411034
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight63 KG